# SDR DALA2019050302791

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 62,614 hours, 34,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, CARGO FIRE WARNING SYSTEM APPEARED TO GO INTO "TEST" MODE WITH NO AURAL. FOUND WARNING LIGHT DIM & TEST RELAY B5-81 CONTAMINATED WITH RAIN WATER. REMOVED & REPLACED B5-81 DIM & TEST RELAY PER AMM 83 -17-00. CARGO FIRE WARNING SYSTEM NOW TESTS NORMALLY- A/C OK FOR SERVICE. (LP# 5665050)
